MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D SIZE8 X 11MM L DCM

ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D SIZE8 X 11MM L DCM
Catalog Number 391-11-608
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/23/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - the original surgery was a bilateral.The patient had the right poly replaced (b)(6) 2016 due to wear.He was so pleased with those results that he wanted to replace this (left) one before year end.No pain or wear notated.
 
Additional Manufacturer Narrative
The reason for this revision surgery was a patient elective surgery to replace the original poly insert.The in-vivo length of patient service for the implant was 10.7 years.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed as non-product related.The root cause for this event was the patient selected, requested, the surgery.The patient had their right poly replaced due to wear.He was so pleased with those results that he wanted to replace this (left) one.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3DKNEE
Common Device Name
INSERT, 3D SIZE8 X 11MM L DCM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6264813
Report Number1644408-2017-00027
Device Sequence Number19057379
Product Code JWH
UDI-Device Identifier00888912119153
UDI-Public(01)00888912119153
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K020114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2010
Device Catalogue Number391-11-608
Device Lot Number450862
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/23/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/19/2017
Supplement Report FDA Received Date03/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR